# SDR SIMA201026601

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 16,083 hours, 14,159 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Part number: 14529768003
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 4340 DURING TAXI THE CREW REPORTED THE CAPTAIN’S LEFT BRAKE PEDAL BOTTOMED OUT WITH NO RESISTANCE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S LEFT BRAKE FEEL SPRING, EMB 145 AMM 27-21-03.  THE BRAKES CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
